# SDR SWIA202081951825

- Difficulty date: August 5, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 14,791 hours, 8,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR STRUCTURE AFT CENTER ANGLE SUPPORT AT FR 12 IS CRACKED.   REMOVED AND REPLACED AFT CENTER ANGLE FLOOR SUPPORT@ FR 12. REF SRM.
